| Catalog Number |
B3300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
Event or Problem Description
An event involved a clave neutral connector where the customer reported that after receiving medication that required a fast flush, the central venous pressure (cvp) transducer was no longer reading.After further inspection, there was fluid in the microclave outside of the fluid path.The customer stated that the line was central venous catheter (cvc) right internal jugular (rij) vein.There was patient involvement however, there was no patient harm as a consequence of this event.
Additional Manufacturer Narrative
Received one used.List #b3300, clave¿ neutral connector; lot #unknown.Fluid was observed inside the clave.The reported complaint of a leak could be confirmed.The returned sample was observed to have internal fluid as evidence of a leak.However, the leak was unable to be replicated during testing.The probable cause of the leak is from the use of an incompatible mating device.The directions for use (dfu) states: to avoid damage to the clave, syringes or male luers (which may result in delays of medication administration and possible serious adverse events) users should confirm mating luers or syringes have an internal diameter range of 0.062¿ to 0.110." a device history lot number could not be reviewed because no lot number(s) was/were identified.